Vol. 73, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Involutions fixing codimension two knots

Chao-Chu Liang

Vol. 73 (1977), No. 1, 125–129
Mathematical Subject Classification
Primary: 57E25, 57E25
Milestones
Received: 1 January 1977
Published: 1 November 1977
Authors
Chao-Chu Liang